Hello. I usually have an intense headache after I play cricket. I'm playing again after 4 yrs. After the practice session I feel a huge pain in my temple and above the eyes which leads to disorientation and vomiting. Kindly suggest ways in which I could avoid this. Is it due to dehydration?
Like the answers? Chat privately with the doctor of your choice
Hello.. Well headache might be due to dehydration... Since its very sunny now a days..wanted to know which time you are out playing... This also might be a reason...but o can explain the vomiting and disorientation which you say are facing...I need to examine you and then come to a conclusion... Better consult a physician once.... Make sure you hydrate adequately when you are out for play..
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.